Digestive Disorders / Gastroenterology Expert Forum
Bilirubinuria/muscle cramps/fatigue
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Bilirubinuria/muscle cramps/fatigue

I have done a urine dipstick twice resulting in "small" bilirubin, 100 mg protein, and "trace" ketones.
Once in morning once in afternoon.  Have a history of elevated liver enzymes and enlarged liver.  I am 37 years old.  I also have started experiencing deep muscle cramping and aches, fatigue and skipped heartbeats.  I have been a big tylenol user my whole life.  I also wonder if the symptoms all together are suggestive or are independent.  

Thanks
Dawn
Related Discussions
233190_tn?1278553401
I would discuss these findings with your personal physician.

Ketones in the urine can be due to diabetes and should be evaluated with the appropriate blood tests.

Bilirubin in the urine can be caused by liver disease.  Obtaining blood tests to evaluate the liver function as well as an ultrasound to image the liver and gallbladder anatomy can be considered.

Protein in the urine can be due to kidney disease.  Obtaining blood tests to look at the kidney function, as well as microscopic evaluation of the urine sediment can be done.

All of these options should be discussed with your personal physician.

Followup with your personal physician is essential.

This answer is not intended as and does not substitute for medical advice - the information presented is for patients education only. Please see your personal physician for further evaluation of your individual case.

Kevin, M.D.
www.kevinmd.com
3 Comments
Blank
Avatar_n_tn
If you haven't seen a doctor already you should go for a check-up. Elevated liver enzymes are due to liver cell injury and/or bile duct injury or blockage (the channels inside/outside your liver that carry bile). Bilirubinuria is due to slowing down or blockage of bile inside these ducts. These could both be associated with your tylenol usage..or they could be associated with hereditary diseases like Gilbert's or Crigler Najjar, which involve failure of an enzyme that "adds" bilirubin into bile inside the liver so your body can get rid of it in the feces. You should also be tested for hepatitis. I don't know about the muscle crampings, aches, and fatigue, but muscle cramps and "skipped heartbeats" are affects of imbalances (too much or too little) electrolytes (chemicals like sodium, potassium, and calcium.) Watch the intake of your water, salt, etc.
Blank
Avatar_n_tn
IVE BEEN GOING THRU THE SAME THING LEVELS ARE ELEVATED BUT THEY DO ULTRA SOUNDS CT SCANS AND DONR IND OUT WHATS WRONG MY STOMACH GROWLS ALL THE TIME VERY BAD PAINS IN BACK AND STOMACH AND TIRED CANT HARDLY GET UP NT SURE IF THIS IS CAUSEING ME DEPRESSION I FEEL SHAKY TOO AND IM ANOTHER ONE WH LIVE ON MOTRIN.. SO GOOD LUCK TO YOU ANGELS82
Blank
Continue discussion Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank